# SDR FDEA201212114277

- Difficulty date: December 11, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 67,026 hours, 13,574 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: AWD9830507R
- Part serial: 0395
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PRE-FLIGHT CHECKED FOUND R1 DOOR EVACUATION REMOTE PTT INDICATOR LIGHT REMAIN ON.  PERFORMED TROUBLESHOOTING FOUND ESCAPE SLIDE BOTTLE PRESSURE SWITCH  SHORTED, BOTTLE PRESSURE REMAIN 2200PSI IN GREEN BAND.  R & R R1 DOOR SLIDE ASSY AS PER MM 25-61-15-4, AND PRESSURE SWITCH OPS CHECKED GOOD AS PER MM  25-61-15-5. A/C OK FOR SERVICE.
